Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 985387, 7 pages
http://dx.doi.org/10.1155/2014/985387
Research Article

Hermitian Self-Orthogonal Constacyclic Codes over Finite Fields

Centre for Advanced Study in Mathematics, Panjab University, Chandigarh 160014, India

Received 21 July 2014; Accepted 23 October 2014; Published 12 November 2014

Academic Editor: Tamir Tassa

Copyright © 2014 Amita Sahni and Poonam Trama Sehgal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Aydin, I. Siap, and D. K. Ray-Chaudhuri, “The structure of 1-generator quasi-twisted codes and new linear codes,” Designs, Codes and Cryptography, vol. 24, no. 3, pp. 313–326, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. T. A. Gulliver, J.-L. Kim, and Y. Lee, “New MDS or near-MDS self-dual codes,” IEEE Transactions on Information Theory, vol. 54, no. 9, pp. 4354–4360, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. T. Blackford, “Negacyclic duadic codes,” Finite Fields and Their Applications, vol. 14, no. 4, pp. 930–943, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. K. Guenda, “New MDS self-dual codes over finite fields,” Designs, Codes and Cryptography, vol. 62, no. 1, pp. 31–42, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Sahni and P. T. Sehgal, “Enumeration of self-dual and self-orthogonal negacyclic codes over finite fields,” In press.
  6. Y. Yang and W. Cai, “On self-dual constacyclic codes over finite fields,” Designs, Codes, and Cryptography, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Q. Dinh and S. R. Lopez-Permouth, “Cyclic and negacyclic codes over finite chain rings,” IEEE Transactions on Information Theory, vol. 50, no. 8, pp. 1728–1744, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus